Skip to main content
×
×
Home

SMALL UNIVERSAL FAMILIES OF GRAPHS ON ℵ ω + 1

  • JAMES CUMMINGS (a1), MIRNA DŽAMONJA (a2) and CHARLES MORGAN (a3)
Abstract

We prove that it is consistent that $\aleph _\omega $ is strong limit, $2^{\aleph _\omega } $ is large and the universality number for graphs on $\aleph _{\omega + 1} $ is small. The proof uses Prikry forcing with interleaved collapsing.

Copyright
References
Hide All
[1] Cummings, James, A model in which GCH holds at successors but fails at limits . Transactions of the American Mathematical Society, vol. 329 (1992), no. 1, pp. 139.
[2] Cummings, James, Džamonja, Mirna, Magidor, Menachem, Morgan, Charles, and Shelah, Saharon, A framework for forcing constructions at successors of singular cardinals . Transactions of the American Mathematical Society, submitted.
[3] Džamonja, Mirna and Shelah, Saharon, Universal graphs at the successor of a singular cardinal , this Journal, vol. 68 (2003), pp. 366387.
[4] Džamonja, Mirna and Shelah, Saharon, On the existence of universal models . Archive for Mathematical Logic, vol. 43 (2004), no. 7, pp. 901936.
[5] Foreman, Matthew and Woodin, Hugh, The generalized continuum hypothesis can fail everywhere . Annals of Mathematics, vol. 133 (1991), no. 1, pp. 135.
[6] Kojman, Menachem and Shelah, Saharon, Nonexistence of universal orders in many cardinals , this Journal, vol. 57 (1992), no. 3, pp. 875891.
[7] Laver, Richard, Making the supercompactness of κ indestructible under κ-directed closed forcing . Israel Journal of Mathematics, vol. 29 (1978), no. 4, pp. 385388.
[8] Magidor, Menachem, On the singular cardinals problem. I . Israel Journal of Mathematics, vol. 28 (1977), pp. 131.
[9] Mathias, Adrian, Sequences generic in the sense of Prikry . Journal of the Australian Mathematical Society, vol. 15 (1973), no. 4, pp. 409414.
[10] Mekler, Alan, Universal structures in power , this Journal, vol. 55 (1990), no. 2, pp. 466477.
[11] Mitchell, William J., How weak is a closed unbounded ultrafilter? Logic Colloquium ’80 (Prague, 1980), Studies in Logic and the Foundations of Mathematics, vol. 108, pp. 209230, North-Holland, Amsterdam, 1982.
[12] Shelah, Saharon, A weak generalization of MA to higher cardinals . Israel Journal of Mathematics, vol. 30 (1978), no. 4, pp. 297306.
[13] Shelah, Saharon, On universal graphs without instances of CH . Annals of Pure and Applied Logic, vol. 26 (1984), no. 1, pp. 7587.
[14] Shelah, Saharon, Diamonds . Proceedings of the American Mathematical Society, vol. 138 (2010), pp. 21512161.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed